Multiple equilibria in Tullock contests

Modak Chowdhury, Subhasish and Sheremeta, Roman M (2011) Multiple equilibria in Tullock contests. Economics Letters, 112 (2). pp. 216-219.

[img]
Preview
PDF (MultipleEqTullockContest) - Submitted Version
Download (180kB) | Preview
    Item Type: Article
    Uncontrolled Keywords: rent-seeking,contest,asymmetric equilibrium,multiple equilibria
    Faculty \ School: Faculty of Social Sciences > School of Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Applied and Financial Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Experimental Economics
    University of East Anglia > Faculty of Social Sciences > Research Groups > Industrial Economics
    Depositing User: Julia Warner
    Date Deposited: 13 Apr 2011 10:34
    Last Modified: 16 Aug 2018 11:30
    URI: https://ueaeprints.uea.ac.uk/id/eprint/29181
    DOI: 10.1016/j.econlet.2011.05.002

    Actions (login required)

    View Item